# SDR A6WA201441157

- Difficulty date: February 17, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Angle
- Part number: 600103892
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DRAG ANGLE COMMON TO BATT RIB CRACKED.  RT DRAG ANGLE COMMON TO BATT RIB CRACKED.
